MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)
Model Number 7120/65
Medical Device Problem Codes Break (1069); Capturing Problem (2891)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial lead exhibited noise.During the procedure, it was discovered that the right atrial lead had insulation damage and helix retraction issues.There was also difficulty to advance and failure to disconnect from the device.The right ventricular lead exhibited high capture thresholds and insulation damage.The right atrial lead was capped and replaced.The right ventricular remained implanted.There were no patient consequences.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24461118
Report Number2017865-2026-03984
Device Sequence Number9304499
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)2693750(17)110731
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number7120/65
Device Lot Number2693750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; QUARTET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight100 KG